Its my first time on it.my next visit is in two weeks .the only problem I have is the spotting and a smelly fish odor..is there anything I can do to stop it without coming off the shots?or why is the spotting carrying on for so long?
How can I stop the bleeding and fishy odor? I'm on the depo shot?
Question posted by shadj on 15 Feb 2016
Last updated on 15 February 2016
The spotting tends to stop after 2 or 3 shots. For some women it is much sooner.
Coming off Depo can also trigger irregular bleeding, so it can be worth sticking with it for at least 3 shots.
As for the fishy odour, that's not the Depo. There is a common complaint called BV (Bacterial Vaginosis) that causes such odour, & you just need to visit your doctor to be given the correct treatment. Even if it isn't BV, you still need to get checked out, just to be careful. It is certainly not common with Depo.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.